# SDR HALA2017022100084

- Difficulty date: February 20, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 18,355 hours, 2,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR JUMPSEAT EMERGENCY LIGHT NOT SECURED.  SECURED LIGHT STRIP.
